Abstract
Existence and aymptotic expansion of some bifurcated solution for the following boundary value problem:
\begin{align*} -\Delta u+cu^{2}-B^{2}u & =0,\ \ \ \ \ \ \ x\in \Omega \\ u & =0,\ \ \ \ \ \ \ x\in \partial \Omega \end{align*}
are provided via the Lyapunov-Schmidt method and contraction mapping theorem. The bifurcation point occurs at the first eigenvalue of -\Delta operator.
Authors
C.I. Gheorghiu
Tiberiu Popoviciu Institute of Numerical Analysis
Tiberiu Popoviciu Institute of Numerical Analysis
Keywords
nonlinear elliptic BVP; bifurcation point; Lyapunov-Schmidt method; contractions; asymptotic expansion
References
See the expanding block below.
Paper coordinates
C.I. Gheorghiu, Al. Tămăşan, On the bifurcation of the null solution of some mildly nonlinear elliptic boundary value problems, An. St. Univ. Ovidius Constanta, Seria Matematica, 5 (1996), 59-64.
?
About this paper
Publisher Name
Paper on journal website
Print ISSN
1224-1784
Online ISSN
1844-0835
MR
?
ZBL
?
Google Scholar
?